# SDR SWIA2018022144313

- Difficulty date: January 28, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,970 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NLG DOOR HAS A LARGE CREASE RUNNING ACROSS ENTIRE LENGTH OF OUTER SKIN.  REPAIRED THE NLG DOOR IAW SRM.
